# SDR 96ZZZX649

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 51816007163
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 591 - AIR RETURN, ALTIMETER OFF 200 FEET AT ALTITUDE AND 120 FEET OFF ON ALTERNATE STATIC SOURCE.  REMOVED AND REPLACED CAPTAIN'S AND FIRST OFFICER'S ALTIMETER.  ACCOMPLISHED LEAK AND OPS CHECK GOOD.
